# SDR EE4Y2025030721919

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N228JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000030
- Aircraft time: 4,641,062 hours, 30,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 600
- Part time: 4,641,062 hours, 30,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION, IT WAS FOUND ON RH WING FIXED LEADING EDGE THE SKIN CRACKED AT LEADING EDGE SLAT TRACK #5 OUTBD TRACK UPPER CORNER AREA. THE DAMAGE WAS CORRECTED IN ACCORDANCE WITH THE REPAIR INSTRUCTIONS OUTLINED IN ETD2025-190-900948 AND THE COOPESA ENGINEERING ORDER COO-EO-2025-21666-R00
